# SDR 2006F00053

- Difficulty date: October 31, 2006
- Submitted: November 4, 2006
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Engine: Pwa JT8D9
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: 655281023
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

AFTER THE FA'S REQUESTED MORE HEAT IN THE CABIN, SMOKE APPEARED IN THE CABIN AND COCKPIT. INDICATION LIGHTS WERE (1) RT PACK OVERHEAT, (2) RT AIR MIX VALVE.  INITIAL INSPECTION BY THE FLIGHT MECHANIC DID NOT FIND ANYTHING WRONG; WHEN OUR ACY STATION MECHANIC TOOK OVER HE STARTED TO LOOK AT THE AIRMIX VALVE AND ANY RELATED PACK ITEMS.  THE M342 AIR COND MODULE HAS SEVERAL RELAYS FOR PACK OPERATIONS.  WHILE ASSESSING THE POSITION OF THE PIN SYSTEM, OP'S CHECK GOOD AND SYSTEM DID NOT OVERHEAT THE PACK IN THE NORMAL MODE.
